In April I started to experience some pain in my flank region on the 5th day of my period. I have had kidney stones 8 years ago. This pain went down down my back, into my thigh and all the time I was having menstrual cramps. I also felt like there was something inside me jumping on a trampoline which I thought was my ureter trying to expel the stone. My doctor diagnosed me with an UTI. I had bloodwork, a urinalysis, and two CT scans. Three weeks later I passed a pea sized stone. My urologist had me do a 24 hour urine test of which I still do not have the results. A week after that I had the pain back and got my period. The symptoms started to go away after that until June. Again, with the start of my period I had the flank pain and some swelling in my legs. I gained 10 pounds in a week so my doctor put me on Lasix. He also had me straining my urine and the only thing I was able to give him were sediment, mucous, and blood clots. I had such bad flank pain one night I vomited. Five days into the Lasix I started to become so tired and my muscles were aching. It took me almost the entire day to get some strength up to drive to the ER. I thought I had hypokalemia from the Lasix so I ate 2 cans of apricots, 1 can of salmon, and drank a can of tomato juice. By the time I got to the ER my labs were normal and I felt better. They just took me off school for the next two days.My doctor gave me potassium pills to take as needed when I take the Lasix as needed. I am so tired and the rest isn't even helping. I have a hard time concentrating and performing any kind of physical activity. Last week I got pain in my lower back kind of like a rubber band going down my legs on the 5th day of my period. I also had very heavy bleeding and good sized clots. The doctor again had me go through another CT scan and thinks it may be a pinched nerve. My fatigue is not getting any better and my muscles are aching really bad. When I am in with my doctor, I feel like he doesn't want to listen to me. I am also having problems with a headache and over the past three days I have been having abdominal pain and diarrhea. Where do I go for help and how do I talk to someone about this? I just got a letter in the mail today from my doctor wanting me to go for an EMG. Advise would be appreciated.
I must also mention that I am a nursing student and feel like I am losing my mind. When I passed the kidney stone in April I had went to the ER when the pain was so bad I couldn't stand it. I was called a drug seeking nurse because they did not see a stone on the CT scan a few days earlier.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?